# SDR 2006FA0001109

- Difficulty date: October 16, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50030967
- Part serial: DEC891143
- Condition: Misrepaired
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER TUBES (PN 5012942) WERE MISSING FROM ASSEMBLY.  INCORRECT PRESSURE PLATE INSTALLED ON BRAKE ASSY.  SHOULD PN 5006890, INSTALLED WAS PN 5005117.  PN 5006890 MEASURES .240 INCH THICK, PN 5005117 MEASURES .210 INCH THICK.  INCORRECT WEAR PAD WAS INSTALLED ON PRESSURE PLATE.  SHOULD BE PN 5007328, INSTALLED WAS 5005119. YOU CAN TELL THE DIFFERENCE BECAUSE PN 5007328 DOES NOT HAVE A MILLED OUT AREA FOR STRUT CLEARANCE.  INCORRECT STATIONARY DISK INSTALLED ON BRAKE ASSY.  SHOULD BE PN 5006892, INSTALLED WAS PN 9544028.  PN 5006892 MEASURES .240 INCH THICK, PN 9544028 MEASURES .210 INCH THICK.  INCORRECT INSULATORS WERE INSTALLED IN PISTONS.  SHOULD BE PN 50068951.  (K)
